Tennessee, 2006Flash Flood in Tennessee, June 25, 2006
June 25, 2006 · NWS OHX · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 25, 2:05 AM CST, 9 hours 20 minutes earlier.
Area forecast discussion, Jun 25, 2:05 AM CST, 9 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 AM CDT SUN JUN 25 2006
.DISCUSSION...
GFS IS SHOWING A SERIES OF H5 SHORTWAVES MOVING THROUGH THE OHIO
VALLEY. THE FIRST APPROACHES TODAY...THE SECOND ON THU AND THE
THIRD ON SAT. POPS ARE BUMPED UP INTO THE 70 PCT RANGE FOR THE
PLATEAU THIS AFTN. LOCAL WRF MODEL IS INDICATING A STRONG CONVERGENCE
ZONE SETTING UP OVER THE PLATEAU AND SEQUATCHIE VALLEY IN AN AREA OF
HIGH SPECIFIC HUMIDITIES...ASSOCD WITH THE SFC FRONT IN THE AREA.
DRIER AIR TO THE WEST KEEPS POPS DOWN IN THE 30-50 PCT RANGE. OF
COURSE...THERE IS LITTLE IN THE WAY OF DYNAMICS TO GENERATE ORGANIZED
SEVERE CONVECTION. THUS GIVEN THE HIGH CAPE-LOW SHEAR ENVIRONMENT...
ONLY ISOLD PULSE SVR IS POSSIBLE.
LIGHT NW TO NLY LOW LEVEL FLOW WILL CONTINUE OVER THE NEXT SEVERAL
DAYS AS THE LOW PRESSURE CENTER OVER THE FL COAST MOVES NWWD
INTO THE FL PANHANDLE AND THEN TURNS NLY/NELY KEEPING THE MIDSTATE
ON THE BACKSIDE/DRY SIDE OF THE FLOW PATTERN. THE GFS IS PREDICTING
SOMEWHAT OF A CHAOTIC SFC PATTERN OVER THE MID SOUTH BEYOND WED.
MOST TEMPS WERE IN FAIRLY CLOSE AGREEMENT WITH NO DEVIATIONS
EXPECTED. MOS POPS WERE ALSO IN FAIRLY GOOD AGREEMENT...WITH A
FEW DIFFERENCES IN THE NW SECTIONS BETWEEN THE GFS AND THE ETA(NAM)
MODELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 85 67 84 65 / 50 30 40 30
CLARKSVILLE 86 63 85 63 / 30 20 20 20
CROSSVILLE 79 64 79 62 / 70 50 60 50
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
JLM
Hazardous weather outlook, Jun 25, 4:30 AM CST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SUN JUN 25 2006
TNZ005>011-022>034-056>066-075-077>080-093>095-261030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT SUN JUN 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
GIRODO
Flash Flood, Fentress
- When
- June 25, 11:25 AM CST to 12:30 PM CST
- Where
- Fentress County, 10 mi SSW of Jamestown
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Wisconsin, June 25 to 26, 2006$502 million · 1 in hail · 11 events
- Flood in Virginia, June 25 to 27, 20061 death · 1 injured · $50,000 · 1 event
- Flash Flood in District of Columbia, June 25 to 27, 2006$10 million · 1 event
- Flash Flood in Maryland, June 25, 2006$5.0 million · 1 event
- Flash Flood and Flood in Delaware, June 25 to 26, 2006$1.0 million · 2 events
- Flash Flood in Pennsylvania, June 25, 2006$600,000 · 1 event
- Flooding in Virginia, June 25 to 27, 2006$470,000 · 5 events
- Flash Flood in Pennsylvania, June 25, 2006$200,000 · 1 event
- Damaging Winds in Alabama, June 25, 2006$85,000 · 55 kt wind · 3 events
- Dust Storm and Damaging Winds in Arizona, June 25, 2006$80,000 · 60 kt wind · 3 events
- Lightning Strike in Wisconsin, June 25, 2006$75,000 · 1 event
- Flash Flooding and Damaging Winds in Georgia, June 25, 2006$46,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515224.